Page 2 of 5 FirstFirst 1234 ... LastLast
Results 11 to 20 of 44

Thread: Feeling worse on escitalopram...advice needed please!

  1. #11
    Join Date
    Jun 2008
    Posts
    1,025

    Re: Feeling worse on escitalopram...advice needed please!

    I'm not on escitalopram, but I am taking Sertraline. I've taken it for just over 3 weeks now and today was the worst day I've had since starting it. I've felt weak and shaky, been clenching my teeth, felt restless, agitated yet fatigued, and generally feeling pretty meh. I did have a coffee yesterday though which may have caused it...but I'm unsure. I just hope things start to level out soon as I get close to the 4 week mark...

    That's on 25mg too - which is the same as 5mg escitalopram.
    __________________
    Today's mood rating - calculation in progress.

  2. #12
    Join Date
    May 2009
    Posts
    421

    Re: Feeling worse on escitalopram...advice needed please!

    I have been on 20mg cipralex since 2009.....after about 8-9 months I felt fantastic, there were good spells before that but by the 8-9 month I can truely say life never felt better. However the GP tried to reduce my dose a few months ago, first 15mg & then 10mg. After a few days on 10mg I felt like I did in 2009 before the meds kicked in!!! I went back up to the 20mg and the GP said I could stay on them for 2 months before she reduced them again. However I struggle most days, am very tearful and my thought process never stops. My husband is so good and supportive but with the awful headaches , lack of sleep, tears etc this morning I said I wished I was dead repeatedly and he said he can't listen to this. I feel so awful as I so don't want to annoy him as he is fantastic but I can't seem to get back to normal again.....please help, I feel I am loosing the plot. I can't remember how I beat this before.......but I want to feel good again.

  3. #13

    Re: Feeling worse on escitalopram...advice needed please!

    Hi everyone,

    Thanks for sharing your experiences of being on escitalopram. It seems like we are all in the same boat here. I am still feeling really surreal and don't feel like doing anything. I'm going to spend this weekend relaxing as much as possible as I think this might help me. I'm sorry to hear that many of you are also suffering from horrible side effects. I guess we just have to hang in there for a bit longer but it's very hard when you are just desperate to feel good again! I've realised that I shouldn't be pushing myself to go back to work before I'm ready. I'm a freelance english teacher and am feeling under pressure because if I don't work I don't get paid. Also, my main client cannot wait much longer for me to come back so that is a worry. But, my main concern is my health and I need to take good care of that now.
    Hope you are all feeling a little more positive...the main thing is to stay strong and believe that things will get better.

  4. #14
    Join Date
    Jan 2009
    Posts
    1,340

    Re: Feeling worse on escitalopram...advice needed please!

    No SSRI's are nice to start, I don't care what any one says about this one being any different, it was more tolerable I thought than others I have been on but still no picnic. I still got some of the same side effects like real bad heads, not wanting to eat at first, hot flashing, terrible depression, brain zaps but these have all just about gone now, I do get the depression first thing still even after 5 months but it always takes me a long time to come completely 100% right. I even had anxiety for the first time in about nearly 3 weeks today but it was just nervousness and I feel very exhausted at the mo but think I am very much affected my hormones.
    I found the first few weeks on Lexapro easier than when I got to about the 4th or 5th week and by the 6th week I started to feel much better (:

  5. #15
    Join Date
    Mar 2007
    Posts
    834

    Re: Feeling worse on escitalopram...advice needed please!

    I thought I went through the worst during the first 2 weeks. Why on earth did I start to get better and then much much worse? I feel really really really bad! It's like day 3 of the tablets all over again! No appetite, high nausea, high anxiety, terrible depersonalisation.
    __________________
    "I'd Rather Live Than Live Forever"

  6. #16

    Re: Feeling worse on escitalopram...advice needed please!

    Well, relaxing doesn't seem to be helping me at all....I've now got pins and needles everywhere and just feeĺ like all I want to do is sleep so that I don't have to deal with the depersonalisation. God I'm really fed up now, I just want to feel better :-( I'm sure that the thoughts I'm having about going back to work are causing anxiety. It looks like I won't be going anywhere if I still feel like this next week :-(

  7. #17

    Re: Feeling worse on escitalopram...advice needed please!

    Ok so I've just realised I'm only into my 4th week on Monday. It can't get worse can it..?! I'm feeling so tired and spacey it's difficult to keep my head held up.. I know what you mean about sleeping starlight. I would love to go to bed and stay there until I'm established on these damn tablets :(
    Have you decided what you are going to do about work? I think you should give yourself some time xx
    Steveo how are you doing this evening?

  8. #18
    Join Date
    Mar 2007
    Posts
    834

    Re: Feeling worse on escitalopram...advice needed please!

    Not great here. Spent most of the day in bed and tried to sleep so I didn't have to face the day. My dad got me out of bed at 4 and made me have a shower and come downstairs with him. Now I'm really scared of going to bed tonight. I'm finding it hard to switch off and night comes with very few distractions for me. Also I'm having very restless nights sleeps with horribly vivid dreams just like I was when my breakdown started.

    Diazepam isn't helping me too much either right now. I'm scared.

    ---------- Post added at 20:24 ---------- Previous post was at 20:14 ----------

    Oh and I can't stop crying uncontrollably.
    __________________
    "I'd Rather Live Than Live Forever"

  9. #19

    Re: Feeling worse on escitalopram...advice needed please!

    I'm so sorry your feeling so awful. Have you tried any relaxion techniques?
    Last edited by justbreathe1; 14-04-13 at 14:24.

  10. #20
    Join Date
    Jan 2009
    Posts
    1,340

    Re: Feeling worse on escitalopram...advice needed please!

    Steve I am sorry you are feeling so poorly again, I can remember feeling better for a short while and then not good at all and then better but I still have bad times 5 months on and may just up the bloomin things to max strength to see if that gets me where I really need to be.
    All I can say guys is....what you are going through though is normal starting up on the drug, it's like a roller coaster at first but then you start getting really great fortnights, I unfortunately am effected by hormones, ha ha! SO yet again I will mention this to my GP when I see her probs tomorrow now if I can get an appointment.
    Steve I found Diazepam to be totally useless!

Page 2 of 5 FirstFirst 1234 ... LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. escitalopram advice
    By smogie in forum Health Anxiety
    Replies: 0
    Last Post: 18-12-12, 18:25
  2. Advice needed ASAP - stop panic getting worse or phobia developing?
    By Dissolved girl in forum Panic / Panic Attacks
    Replies: 5
    Last Post: 05-11-12, 17:56
  3. Feeling funny advice needed.
    By LIL6293 in forum Seroxat / Paroxetine
    Replies: 1
    Last Post: 03-05-12, 15:57
  4. Just started taking Escitalopram, advice needed please
    By mlondon in forum Escitalopram / Lexapro / Cipralex
    Replies: 4
    Last Post: 26-04-09, 22:43
  5. advice needed, feeling scared.
    By Kerry in forum Panic / Panic Attacks
    Replies: 7
    Last Post: 25-04-06, 12:23

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •